# SDR ASAA0842721

- Difficulty date: March 4, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER LWR SURFACE 4 INCHES FROM INBOARD EDGE 7 INCHES FROM L/E IS DENTED.  NR 2 SPOILER LWR SURFACE DENT REPAIRED IAW B737 400 SRM 51 70 10, REPAIR NR 2.
